Symbols and a homotopy classification of families of one-dimensional singular operators with piecewise-continuous coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1988), pp. 17-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_12_a2,
author = {V. M. Deundyak and I. B. Simonenko and Chin' Ngok Min'},
title = {Symbols and a~homotopy classification of families of one-dimensional singular operators with piecewise-continuous coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--27},
year = {1988},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_12_a2/}
}
TY - JOUR AU - V. M. Deundyak AU - I. B. Simonenko AU - Chin' Ngok Min' TI - Symbols and a homotopy classification of families of one-dimensional singular operators with piecewise-continuous coefficients JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1988 SP - 17 EP - 27 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1988_12_a2/ LA - ru ID - IVM_1988_12_a2 ER -
%0 Journal Article %A V. M. Deundyak %A I. B. Simonenko %A Chin' Ngok Min' %T Symbols and a homotopy classification of families of one-dimensional singular operators with piecewise-continuous coefficients %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1988 %P 17-27 %N 12 %U http://geodesic.mathdoc.fr/item/IVM_1988_12_a2/ %G ru %F IVM_1988_12_a2
V. M. Deundyak; I. B. Simonenko; Chin' Ngok Min'. Symbols and a homotopy classification of families of one-dimensional singular operators with piecewise-continuous coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1988), pp. 17-27. http://geodesic.mathdoc.fr/item/IVM_1988_12_a2/